# SDR CA050214004

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSH BACK, SMOKE WAS OBSERVED IN THE CABIN AREA WHILE ENGINES WERE BEING STARTED.  THE AIRCRAFT RETURNED TO THE GATE.  ENGINE STARTS WERE CARRIED OUT AT THE GATE AND THE SMOKE WAS NO LONGER OBSERVED IN THE CABIN.  DE-ICING FLUID WAS SUSPECTED.  NO FURTHER INCIDENT DURING SUBSEQUENT START.
